# SDR EE4Y201712185416

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N853AT
- Make and model: Boeing 737436
- Aircraft serial: 25853
- Aircraft time: 50,301 hours, 35,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 294.5 AT STRINGER 7L,  INTERCOSTAL CRACKED.   REPLACED IAW SR:3-4025350089.
